BibTeX record: journals/rc/KohoutK04

download as .bib file

@article{DBLP:journals/rc/KohoutK04,
  author    = {Ladislav J. Kohout and
               Eunjin Kim},
  title     = {Characterization of Interval Fuzzy Logic Systems of Connectives by
               Group Transformations.},
  journal   = {Reliable Computing},
  year      = {2004},
  volume    = {10},
  number    = {4},
  pages     = {299--334},
  url       = {http://dx.doi.org/10.1023/B:REOM.0000032116.98264.16},
  doi       = {10.1023/B:REOM.0000032116.98264.16},
  timestamp = {Wed, 03 Sep 2014 04:46:33 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/rc/KohoutK04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}